# SDR UATA202410100001

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Aircraft time: 34,377 hours, 46,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO DOOR CUTOUT FRAME, RH SIDE "C" CHANNEL HAS 2 CHAFE MARKS IN THE UPPER RADIUS, JUST FWD. OF FRAME 19. BLENDED CHAFFED AREAS AND INSTALLED AN INTERNAL REINFORCING DOUBLER BEHIND THE CHAFFED AREAS.  SEE FORM 337 FOR DETAILS OF THE REPAIR.
